MAUDE Adverse Event Report: NATUS NEURO INCORPORATED VTUN; CAMINO FLEX TUNNELED VENTRICULAR CATHETER

NATUS NEURO INCORPORATED VTUN; CAMINO FLEX TUNNELED VENTRICULAR CATHETER
Model Number VTUN
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Dhr review completed and found no anomalies.
 
Event or Problem Description
Surgical delay due to failed catheter.

Brand Name
VTUN
Common Device Name
CAMINO FLEX TUNNELED VENTRICULAR CATHETER
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8533469
Report Number3010611950-2019-00022
Device Sequence Number19198891
Product Code GWM
UDI-Device Identifier10381780250395
UDI-Public10381780250395
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVTUN
Device Catalogue NumberVTUN
Device Lot Number0197754
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR